Authors: Dragović, Vladimir 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Pencils of conics as a classification code
Journal: Trends in Mathematics
Volume: 59
First page: 323
Last page: 330
Conference: 30th Workshop on Geometric Methods in Physics, 2011; Bialowieza; Poland; 26 June 2011 through 2 July 2011
Issue Date: 1-Jan-2013
ISBN: 978-3-034-80447-9
ISSN: 2297-0215
DOI: 10.1007/978-3-0348-0448-6_27
Abstract: 
We collect several subjects of the modern Mathematical Physics like integrable quad-graphs, discriminantly separable polynomials, the Petrov classification, the algebro-geometric approach to the Yang-Baxter equation and quadrirational maps since they all lead to the same geometric background. The geometry is related to pencils of conics, and the classification code follows the types of pencils.
Keywords: Discrminantly separable polynomials | Integrable quad-graphs | Pencil of conics | Petrov classification | Quadrirational maps | Yang-Baxter equation
Publisher: Springer Link

Show full item record

Page view(s)

10
checked on Dec 6, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.